On Suborbital Graphs for the Group Gamma(3)


Kesicioglu Y. , AKBAŞ M.

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.46, no.6, pp.1731-1744, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.1007/s41980-020-00354-0
  • Title of Journal : BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.1731-1744

Abstract

In this paper, we investigate suborbital graphs generated by the action of the group G 3 which is the group obtained from the third powers of the elements of the modular group G on Q. {8}. First, we give necessary and sufficient conditions for an edge to be in the related graphs. Then, we investigate connectedness of the graphs.